# SDR UIEA2020010800038

- Difficulty date: January 7, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 90,965 hours, 19,856 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Noisy
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACKS ARE TOO LOUD AND MAKE COMMUNICATION TOO DIFFICULT.( PERFORMED OPS TEST OF OF BOTH L/H AND R/H PACKS. OPS TEST GOOD IAW B 767 AMM 21-51-00. PERFORMED BIT TEST OF TEMP CONTROLLER IAW B767 AMM 21-51-14. NO DEFECTS NOTED. )
